# SDR MWEA95441

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Epr Indicator
- Part number: JG298H1
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MKE - PILOT REPORTS, WHEN ADDING POWER FOR TAKEOFF THE RIGHT ENGINE EPR DID NOT RESPOND AND ONLY OBTAINED 1.6 EPR.  ABORTED TAKEOFF AT APPROX 40 KNOTS.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE EPR INDICATOR, PERFORMED 5 TAKEOFF POWER CHECKS.  ALL PARAMETERS NORMAL AND RETURNED A/C TO SERVICE.
